Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 9 of 9 Posts

·
Registered
Joined
·
476 Posts
Discussion Starter · #1 ·
Oh NO!Ive had a horrid weekend!
2 weeks ago my Dr gave me a 3 week course of Lansopruzole (Zoton) tablets to reduce acidity in my tummy to see if I had an Ulcer or suchlike.For 2 weeks I felt much better and my D had almost cleared up - I thought I had found a cure and identified my problems! But over the weekend ive had bad constipation and have not been able to have a BM. After sitting in the loo for half hour, nearly passing-out and crying (!!!), I just had to go to bed in pain! Is this usual? Should I stop taking the tablets? do you think my Dr may be able to give me a lower dose?( Also, are thes Zoton tablets like antibiotics where I will bet better once I finish the course? or will i have to keep taking them to keep me well what will happen once I stop? will D come back? )Any advice appreciated.
 

·
Registered
Joined
·
476 Posts
Discussion Starter · #2 ·
(OK, so I cant spell Medication
, just seen the title! ha ha......)UPDATE! becuse of the 'C' I had all weekend, I didnt take yesterday's tablet (although I did take one this morning) and now the 'D' is back.... !!!OH MY GOD!!! Isnt this the HARDEST to deal with? no two days are the same!!!??........
 

·
Registered
Joined
·
476 Posts
Discussion Starter · #3 ·
(OK, so I cant spell Medication
, just seen the title! ha ha......)UPDATE! becuse of the 'C' I had all weekend, I didnt take yesterday's tablet (although I did take one this morning) and now the 'D' is back.... !!!OH MY GOD!!! Isnt this the HARDEST to deal with? no two days are the same!!!??........
 

·
Registered
Joined
·
221 Posts
Sorry for your trouble Vikki-Lou. Yes, this wonderful thing called IBS is so totally unpredictable at times. Every time I have tried something new in the hope that it will have a long term positive affect on my IBS......WHAM....it was only short term. But, after trying this, that and the other I at least have found some things I am taking to have helped in the long run........
Hang in there......Donna
 

·
Registered
Joined
·
221 Posts
Sorry for your trouble Vikki-Lou. Yes, this wonderful thing called IBS is so totally unpredictable at times. Every time I have tried something new in the hope that it will have a long term positive affect on my IBS......WHAM....it was only short term. But, after trying this, that and the other I at least have found some things I am taking to have helped in the long run........
Hang in there......Donna
 

·
Registered
Joined
·
262 Posts
yeah I have D I took Zyprexa for awhile the side effects was C ... that was ok I could handle a mild dose of it. But then it got bad .. cramping .. back pain .. nausia(?) .. so I stopped the med ... I think its weird I go one day of D then one day of C .... its like a new experiance with every passing year. I have convinced myself anxiety causes my D so I am going to go to the Doc tommorow to ask about Paxil.If you are open to medication ... dont give up on one med ... I say try everything and see what worls for you. Also there are non-medicating things to do .. alot of people swear by calcuim for D ... and also eating the same bland foods at the same time of day everyday ... there are tea's .. there is bread ... there are alot of things to try. Each person is different. I had an unhealthy way of getting rid of the C caused by the zyprexa .. I'd just have 2 budlights and by morning all was clear and good.But thats alcoholism ... cant do that.Good Luck to you.Sorry its 2am felt like rambling
 

·
Registered
Joined
·
262 Posts
yeah I have D I took Zyprexa for awhile the side effects was C ... that was ok I could handle a mild dose of it. But then it got bad .. cramping .. back pain .. nausia(?) .. so I stopped the med ... I think its weird I go one day of D then one day of C .... its like a new experiance with every passing year. I have convinced myself anxiety causes my D so I am going to go to the Doc tommorow to ask about Paxil.If you are open to medication ... dont give up on one med ... I say try everything and see what worls for you. Also there are non-medicating things to do .. alot of people swear by calcuim for D ... and also eating the same bland foods at the same time of day everyday ... there are tea's .. there is bread ... there are alot of things to try. Each person is different. I had an unhealthy way of getting rid of the C caused by the zyprexa .. I'd just have 2 budlights and by morning all was clear and good.But thats alcoholism ... cant do that.Good Luck to you.Sorry its 2am felt like rambling
 

·
Registered
Joined
·
14,427 Posts
Vicki, You probably ought to let the Doc know what is happening. Perhaps a dosage adjustment is in order. Also if you have C while taking it as prescribed, eat more fiber.See this site for fiber info: http://www.gicare.com/pated/edtgs01.htm Hope this helps.BQ
 

·
Registered
Joined
·
14,427 Posts
Vicki, You probably ought to let the Doc know what is happening. Perhaps a dosage adjustment is in order. Also if you have C while taking it as prescribed, eat more fiber.See this site for fiber info: http://www.gicare.com/pated/edtgs01.htm Hope this helps.BQ
 
1 - 9 of 9 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top